# SDR R61A20090048

- Difficulty date: August 19, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N135HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000224
- Aircraft time: 3,242 hours, 2,596 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAINTENANCE REPORTED 2L DOOR BUSSEL PIN HANGING OUTSIDE OF DOOR.  MAINTENANCE RE-SECURED L2 BUSSEL PIN IAW EMB AMM.
